The photo below shows Michael Jackson’s legs covered in sores and needle marks, both of which doctors say were caused by IV needles and powerful drugs.
The 2002 photos of Jackson’s legs show blotchy skin pigmentation, a sign of the skin condition Vitiligo which Jackson claims to have suffered from. But what’s more alarming are a number of large patches where the skin appears to have been burned by a liquid chemical, and the area is surrounded by needle marks consistent with IV injection sites.
In an exclusive interview with
“On the photographs of Michael Jackson, it looks like there was necrosis on his lower leg where there might have been fluid that went into his lower leg,” Dr. Debra Jaliman, a leading dermatologist and spokeswoman for the American Academy of Dermatology, told ABC News.
“It looks like there are multiple puncture points from IV placement. If, in fact, he had an IV here, and the IV fluid, which may have been acidic fluid, went into his skin, it might may have, in fact, destroyed the skin,” she said. “That’s all dead skin that would then make an ulceration underneath that skin.”
“If you look at his lower leg you can see puncture points here, so it looks like there was a needle entry here, possibly a needle entry here on his leg,” she told ABC News.
“In 22 years of training, I’ve never seen an IV placed in the legs. You would put, you know, IVs in hands, arms, but oftentimes in my training when I have dealt with people who didn’t have veins anymore in their hands or arms, you look for veins that you can use and sometimes you have to look in other areas of the body,” Jaliman said.
[Source & Photos: